Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On random walks with a reflecting barrier


Author: Sidney C. Port
Journal: Trans. Amer. Math. Soc. 117 (1965), 362-370
MSC: Primary 60.66
DOI: https://doi.org/10.1090/S0002-9947-1965-0172341-0
MathSciNet review: 0172341
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. S. Andersen, Fluctuation of sums of random variables. II, Math. Scand. 2 (1954), 195-223. MR 0068154 (16:839e)
  • [2] J. Lamperti, Some limit theorems for stochastic processes, J. Math. Mech. 7 (1958), 433-450. MR 0098429 (20:4888)
  • [3] S. C. Port, Elementary probability approach to fluctuation theory, J. Math. Anal. Appl. 6 (1963), 109-151. MR 0145592 (26:3122)
  • [4] S. Orey, Strong ratio limit property, Bull. Amer. Math. Soc. 67 (1961), 571-574. MR 0132600 (24:A2440)
  • [5] F. Spitzer, A combinatorial lemma and its application to probability theory, Trans. Amer. Math. Soc. 82 (1956), 323-339. MR 0079851 (18:156e)
  • [6] -, The Wiener-Hopf equation whose kernel is a probability density, Duke Math. J. 24 (1957), 327-344. MR 0090917 (19:890c)
  • [7] -, A Tauberian theorem and its probability interpretation, Trans. Amer. Math. Soc. 94 (1960), 150-169. MR 0111066 (22:1930)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.66

Retrieve articles in all journals with MSC: 60.66


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0172341-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society